Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i3.120
pages 93-97

Calculating Stability Domains of Numerical Methods for Solving Higher-Order Differential Equations

Rostislav A. Bun
Scientific and Research Institute of Information Infrastructure of National Academy of Sciences of Ukraine, Lvov, Ukraine
Anna V. Semykina
Scientific and Research Institute of Information Infrastructure of National Academy of Sciences of Ukraine, Lvov, Ukraine

Краткое описание

The paper concerns the method of calculating the stability domains of numerical algorithms for solving higher-order differential equations. The analyzed methods make use of generalized backward differentiation formulae and do not require reduction of the initial equations to a set of first-order equations.


Articles with similar content:

THREE GREEN ELEMENT FORMULATIONS FOR BURGERS' EQUATION
Hybrid Methods in Engineering, Vol.2, 2000, issue 2
Akpofure E. Taigbenu
A Non Split Projection Strategy for Low Mach Number Flows
International Journal for Multiscale Computational Engineering, Vol.2, 2004, issue 3
P.P. Pebay, Habib N. Najm, J. G. Pousin
A STOPPING CRITERION FOR ITERATIVE SOLUTION OF STOCHASTIC GALERKIN MATRIX EQUATIONS
International Journal for Uncertainty Quantification, Vol.6, 2016, issue 3
Christophe Audouze , Pär Håkansson, Prasanth B. Nair
Radiation
FUNDAMENTALS OF A NEW METHOD FOR THE SOLUTION OF THE RADIATIVE TRANSFER EQUATION

ICHMT DIGITAL LIBRARY ONLINE, Vol.11, 2004, issue
Pedro J. M. Coelho
Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Vsevolod M. Kuntsevich